# SDR AALA20161001005

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 62,793 hours, 8,248 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 00090828
- Condition: Smoke
- Location: Galley
- Part time: 36,468 hours, 7,137 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

DURING CRUISE SMOKE WAS REPORTED FROM MID GALLEY OVEN 4B. PORTABLE FIRE EXTINQUISHER WAS DISCHARGED INTO OVEN. NO FLAMES REPORTED. OVEN REPORTED TO BE OFF AT TIME OF INCIDENT. MAINTENANCE REMOVED AND REPLACED OVEN IAW MM 25-32-02. OPERATIONAL CHECK NORMAL.
